Existence of tube solution for a fractional initial value problem

Authors

  • A. Neamaty University of Mazandaran - Department of Mathematics
  • P.A. Kaffaei University of Mazandaran - Department of Mathematics

Keywords:

fractional differential equations, existence of solutions, conformable fractional derivative, initial value problem

Abstract

In this paper, we show existence of tube solution (generalization of lower and upper solution) for a new initial value problem of a fractional nonlinear differential equation of order 0 < α < 1 with the conformable fractional derivative.  By applying a variety of tools including the Schauder fixed-point theorem, some new existence results are achieved.

Downloads

Published

2019-07-30

How to Cite

Neamaty, A., & Kaffaei, P. (2019). Existence of tube solution for a fractional initial value problem. Italian Journal of Pure and Applied Mathematics, 42, 703–714. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7197

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 2 3 4 5 6 7 8 9 10 11 > >> 

You may also start an advanced similarity search for this article.